Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Di erential Equations, Vol.36, No.11, 2000, pp. 1587 1596. Translated from Di erentsial'nye Uravneniya, Vol.36, No.11, 2000, pp. 1443 1451.
 

Summary: Dierential Equations, Vol.36, No.11, 2000, pp. 15871596.
Translated from Dierentsial'nye Uravneniya, Vol.36, No.11, 2000, pp. 14431451.
Original Russian Text Copyright c
#2000 by Antipin.
. . . . . . . . . . . . . . . . ORDINARY DIFFERENTIAL EQUATIONS . . . . . . . . . . . . . . . .
Solving Variational Inequalities
with Coupling Constraints with the Use
of Dierential Equations
A.S. Antipin
Computer Center, Russian Academy of Sciences, Moscow, Russia
Revised version 20 November 2003
1. STATEMENT OF THE PROBLEM
We consider the following variational inequality with coupling constraints:
#F (v # ), w - v # # # 0 #w
## 0 , g(v # , w) # 0, (1.1)
where F (v) : R n
# R n , g(v, w) : R n
R n
# R m ,
and# 0 # R n is a closed convex set.

  

Source: Antipin, Anatoly S. - Dorodnicyn Computing Centre of the Russian Academy of Sciences

 

Collections: Computer Technologies and Information Sciences; Mathematics